# SDR ABXA9701665

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5910413504
- Condition: Corroded
- Location: Rt Elevator
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT ELEVATOR CONTROL TAB CORRODED.  REPLACED CONTROL TAB IAW DC9 MM 27-30-3 PARA 3.
